# SDR DALA1249541504

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 92,975 hours, 17,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 339201817
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS TESTED ROW 15AB-19AB & DO NOT ILLUMINATE.  BATTERY PACK AT SEAT 15AB WAS REPLACED.  SYS OPS NORMAL.
